# SDR EIAA980279

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Bs 180-1037
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, MAIN CABIN FLOORBOARDS FROM FS 180-1037, NUMEROUS SPOTS OF CORROSION, CRACKS AND GOUGES WERE FOUND.  NRC W039, W046, W058, W074, W076, W086, W155, W291, W298, W317, W329, W424, V049, W508, W337, W466, W502, W168.  MANY REPAIRED FLOOR PANELS WERE COVERED BY SRM CHAPTER 51 GENERAL REPAIRS.  ADDITIONALLY EA DC9-53-206 WAS GENERATED FOR SPECIFIC REPAIRS NOT COVERED BY SRM ECRA 935-51-038-1.  (M)
